# SDR DALA2018040802325

- Difficulty date: April 7, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 63,753 hours, 23,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1500-1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE AFT CARGO FLOOR SUPPORT BETWEEN BS 1500 - 1520, RBL 2.9.  ON THE INBD SIDE OF WEB AND ON ONE STIFFENER ON THE OTBD SIDE.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM. FABRICATED A REPAIR AND INSTALLED IAW SRM.
